Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Done lithotripsy, taken Cipro. Lower abdomen pain, sore leg muscles. Reaction to over exercising?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
This past tuesday I had lipsotripsy to remove 5mm stone. I took Cipro ( only 2 pills) antibiotic wednesday.After reading all the side effects of the antibiotic I stopped the prescription immediately.Called my Urologist & he said to stop immediately. My lower extremities were aching terribly. As of today my muscles from my buttocks thighs & lower legs are extremely sore. I'm getting quite concerned. However I have no pain etc. Just soreness. Feels like I have been working out in the gym & over did it. Could this just be a reaction to the shock waves to my body?I am 59 great health ( except for this kidney stone) I take no medications etc I am a female 5'7" 133 lbs. Any advice???Thank You
Posted Fri, 28 Sep 2012 in Bones, Muscles and Joints
Answered by Dr. Sudhir 45 minutes later

I think current symptoms should not be cause of worry.It can be either related recent medication or treatment, but in both cases it would be temporary and you just need good rest ,balanced diet and adequate intake of water.

If soreness is significant you can take oral painkiller as per need.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor